# SDR DALA2023092707959

- Difficulty date: September 27, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR DOUBLERS BTW STA Y=991 / 998, BTW STA Y=743 / 751, AND BTW STA X=54 / 60 AT LH WEBS (PAX CABIN). SUMMARY OF NRC 00405: CORROSION LEVEL 2. DOUBLERS BTW STA Y=991 / 998, BTW STA Y=743 / 751, AND BTW STA X=54 / 60 AT LH WEBS WERE REPLACED PER B717 SRM 53-00-55-2R-4- REPAIR 4. (LP #2989020)
